# SDR ABXA20190207004

- Difficulty date: February 7, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 84,469 hours, 21,115 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T1407U2
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING TRAILING EDGE LOWER CHORD BETWEEN WING STATIONS 344 AND 433. THE CHORD WAS REPLACED. THE AIRPLANE WAS GROUNDED.
